# SDR SWIA2018111645188

- Difficulty date: October 25, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 38,551 hours, 33,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AS WE PUT DOWN THE LANDING GEAR, WE WOULD GET A MOMENTARY GEAR DISAGREE CAUTION MESSAGE. (FLT# 7413) FO: 10/29/2018. CLOSED REMOVED AND REPLACED LEFT MLG UPLOCK ASSY IAW AMM. LEAK AND OPS CHECKS GOOD.
